The Annals of Probability

An Estimate of the Modulus of the Characteristic Function of a Lattice Distribution with Application to Remainder Term Estimates in Local Limit Theorems

Michael Benedicks

Full-text: Open access

Abstract

We prove an inequality for characteristic functions of lattice distributions, which can be used to give "explicit" remainder term estimates in local central limit theorems.

Article information

Source
Ann. Probab., Volume 3, Number 1 (1975), 162-165.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996456

Digital Object Identifier
doi:10.1214/aop/1176996456

Mathematical Reviews number (MathSciNet)
MR380927

Zentralblatt MATH identifier
0339.60012

JSTOR
links.jstor.org

Subjects
Primary: 60E05: Distributions: general theory
Secondary: 60F05: Central limit and other weak theorems

Keywords
Characteristic function lattice distribution remainder term estimate local term theorem

Citation

Benedicks, Michael. An Estimate of the Modulus of the Characteristic Function of a Lattice Distribution with Application to Remainder Term Estimates in Local Limit Theorems. Ann. Probab. 3 (1975), no. 1, 162--165. doi:10.1214/aop/1176996456. https://projecteuclid.org/euclid.aop/1176996456


Export citation